# SDR SWIA201335052

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKED & MINOR CORROSION AT BAY 18.  C-CHECK INSTALLED NEW CHANNEL PN 120-21059-001 AT PAX DOOR BAY 18 IAW SRM.  CLEANED & REMOVED MINOR CORROSION ALSO TREATED AFFECTED AREAS IAW CPM.
